# SDR DALA2023090507209

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38737
- Aircraft time: 28,649 hours, 9,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2949531) AFT WET AREA STA 947 LBL 51 APPROX AROUND TIE DOWN FITTING HAS CORROSION. REMOVED THE DAMAGED UPPER CHORD FROM STA 947 FROM BL 0 TO LBL 51 AND ACCOMPLISHED REPAIR IAW B737 SRM 53-70-51-2R REPAIR 5, B737 SRM 51-40-02-0G AND B737 SRM 51-40-05-0G.
